ADVERTISEMENT

Q. What should I do to heal my wound?

Answered by
Dr. Sumit Srivastava
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 13, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a pharmacist. I am having a deep wound in my foot. Currently, I am taking Taxim-O CV 325, Lyser D and Vitamin A to Z. I am dressing the wound with Betadine and T-Bact ointment. What else should I do?

#

Hi,

Welcome to icliniq.com.

  • You did not mention that how you acquired that wound. Continue the medications.
  • First of all, I will suggest you to take a proper diet as nutrition is very important in rapid wound healing.
  • Take more proteins in your diet like pulses and dairy products and avoid fatty diet.
  • Give proper rest to your foot. Do not let it get infected.
  • Check your glucose and hemoglobin levels.
  • I hope you have taken tetanus injection (Tetanus toxoid vaccine) if you acquired the wound after trauma.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Hi doctor,

I got the wound in a road accident.

#

Hi,

Welcome back to icliniq.com.

  • Since it is a traumatic wound you only have to take care that it does not get infected.
  • Take a healthy diet. A balanced diet will give you building blocks your body needs to heal a wound.
  • As mentioned earlier do not forget to take Tetanus toxoid injection.
  • If there are any signs of infection such as increased pain, temperature or foul smell or fluid coming from the wound, immediately contact a physician.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Kindly suggest a diet plan to reduce fat in the stomach area.

Is there any diet plan ... Have a fat free, carbohydrate-less meal, protein-rich diet containing dal, pulses, green vegetables and fruits ... Can you give me the ...   Read full

Why is there swelling and pain even after four days of tetanus injection?

.. your concern. TT (tetanus toxoid) injection can cause mild side effect, like swelling in the injection site, pain, redness. However, the side effect can last from four days to seven days. If the swelling still persists please get back to your doct...   Read full

I have a very lean body build. I want to increase my muscle mass. Give me a diet suggestion

Hi doctor, I am a 19 year old second year MBBS student. I have been suffering from central headaches for the past two years. It is progressing in frequency and intensity. It increases on bending, sneezing and straining. It is mild to moderate in int...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.